# SDR CALA2023013000265

- Difficulty date: January 29, 2023
- Submitted: January 30, 2023
- Operation: Air carrier
- Aircraft: N809UA
- Make and model: Airbus A319-131
- Aircraft serial: 825
- Aircraft time: 77,236 hours, 33,163 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Fastener
- Part number: D533706222060C
- Condition: Damaged
- Location: Rh Mlg Dr Act
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG DOOR ACTUATOR FITTING FWD OTBD FASTENER COMMON TO THE LO WER SKIN AND R/H FWD MLG DOOR HINGE FITTING HAS BROKEN AND IS MI SSING IT''S FASTENER HEAD PER HAECO LCQ NON ROUTINE 9296008/28008 GENERATED BY V061690 "AT RH KEEL BEAM MLG DOOR ACTUATOR & HINGE FITTING REPAIRED 5330-07046 ON OR BEFORE 28JAN2024." HOLES - ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA PERFORMED INTERIM REPAIR OF THE RH KEEL BEAM MLG ACTUATOR & HINGE FITTING HOLES IAW REO-L24255 REV IR, PART 1. R/H MLG DOOR ACTUATOR FITTING FWD OTBD FASTENERS R3,R96, R98 TOMC-APPROVAL FROM SC1ELBYC COMMENT REPAIRED PER HAECO REO-L24255 REV IR. REF ECRA 5330-07046PART 1 INTERIM REPAIR STEP 2. DIP CREATED FOR:?AT RH KEEL BEAM MLG DOOR ACTUATOR & HINGE FITTING REPAIRED HOLES - ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5330-07046 ON OR BEFORE 28JAN2024.? QC QC REVIEWED INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
